# SDR SWAA2024020547885

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 65,847 hours, 39,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR EMERGENCY SLIDE PARTIALLY SEPARATED FROM HOUSING<[01] ADJ SLIDE IN CLAMSHELL AND CKS OK AS PER AMM 25-66-00
